Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 758–769 (Mi mz4199)  

This article is cited in 3 scientific papers (total in 3 papers)

Lebesgue constants of Dirichlet kernels of monotone type and convergence of multiple trigonometric series

M. I. Dyachenko


Full text: PDF file (776 kB)

English version:
Mathematical Notes, 1988, 44:6, 902–910

Bibliographic databases:

UDC: 517.52
Received: 27.11.1986

Citation: M. I. Dyachenko, “Lebesgue constants of Dirichlet kernels of monotone type and convergence of multiple trigonometric series”, Mat. Zametki, 44:6 (1988), 758–769; Math. Notes, 44:6 (1988), 902–910

Citation in format AMSBIB
\Bibitem{Dya88}
\by M.~I.~Dyachenko
\paper Lebesgue constants of Dirichlet kernels of monotone type and convergence of multiple trigonometric series
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 758--769
\mathnet{http://mi.mathnet.ru/mz4199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983548}
\zmath{https://zbmath.org/?q=an:0708.42007}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 902--910
\crossref{https://doi.org/10.1007/BF01158028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4199
  • http://mi.mathnet.ru/eng/mz/v44/i6/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Piecewise monotonic functions of several variables and a theorem of Hardy and Littlewood”, Math. USSR-Izv., 39:3 (1992), 1113–1128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. I. Dyachenko, “Norms of Dirichlet kernels and some other trigonometric polynomials in $L_p$-spaces”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 267–282  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021